首页 | 本学科首页   官方微博 | 高级检索  
     检索      


Finite factorizable groups
Authors:V A Vedernikov
Institution:(1) Institute of Mathematics, Academy of Sciences of the Belorussian SSR, Belarus
Abstract:We proved some theorems on factorizable finite groups, in particular, theorems on the solvability of products of 2-decomposable groups of a special form.Translated from Matematicheskie Zametki, Vol. 3, No. 2, pp. 201–210, February, 1968.
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号